New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

serafena
Veteran Member


Date Joined May 2007
Total Posts : 3715
   Posted Yesterday 5:07 PM (GMT -7)   
Hi everyone,
 
Thought I'd drop in and say hi.  I normally stay over on the bipolar board, but thought a fresh view might be just the thing for me, so I may lurk here for a bit too, so I thought an introduction was in order.  I have bipolar II, but anxiety is a major factor in my disorder, and in fact, my doctor chides me a bit for letting my anxiety "get in the way" of letting my bipolar medication do it's job.  I'm primarily a worrier, obsessive, and I have social anxiety like only this crowd would believe. :-)
 
I'm on Topomax 600mgs, lamictal 200 mgs, and abilify 20 mgs for the bipolar, and Effexor 37.5, and serax ?mgs for anxiety.  The effexor was a much higher dose but gave me the brain zaps and vertigo, so I only take it now until I'm willing to take a couple days to be really dizzy and wean myself off it. 
 
This seems like a nice board, thanks for having me.
 
serafena.
Serafena
Co-Moderator, Bipolar Forum

Bipolar II
It is a melancholy of mine own, compounded of many simples, extracted from many objects, and indeed the sundry contemplation of my travels, in which my often rumination wraps me in a most humorous sadness. -- William Shakespeare


stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted Yesterday 8:11 PM (GMT -7)   
Hi, this is Kitt and we love having members stop by. IMHO everyone is welcome to stop into any forum.  I often post into Depression as that is one of my dx.
 
You said brain zaps and that scares me to death.  No one told me about brain zaps until I was on a med that can cause them when discontinued.
 
So I guess I will stay medicated forever............lol.
 
Gald to have you with us and please read the posts and know we support you.
 
Gentle Hugs
Kitt
 
Moderator Anxiety ~ Panic Disorders
*~* Not a mental health professional at all *~*
Dx: Anxiety/Panic, Depression, GERD, Osteoarthritis
*Wife of a Crohnie*
******www.healingwell.com/donate***
It is health that is real wealth and not pieces of gold and silver.~Mahatma Gandhi~
 


serafena
Veteran Member


Date Joined May 2007
Total Posts : 3715
   Posted Yesterday 9:53 PM (GMT -7)   
The zaps are annoying, but I'll be able to get through them once I've got a day or two off in a row. I don't want to try and work and have them at the same time. I work retail and I'm on my feet and it makes me nauseous. On the higher dosages though, my vertigo was so bad, I couldn't stand up. Yes, I hadn't heard of it either until I was on the effexor. Now my dh takes it too and is perfectly fine. He's been on it for a couple of years with no issue at all.

Thanks for the kind welcome.

serafena
Serafena
Co-Moderator, Bipolar Forum

Bipolar II
It is a melancholy of mine own, compounded of many simples, extracted from many objects, and indeed the sundry contemplation of my travels, in which my often rumination wraps me in a most humorous sadness. -- William Shakespeare


TammyGrl0528
Veteran Member


Date Joined Jun 2007
Total Posts : 1345
   Posted Today 10:58 AM (GMT -7)   
Hey Serafena...welcome aboard! So, lemmie get you straight...you had brain zaps on Effexor? Just wondering, cuz that is one of my current meds right now. Always looking for what other people think about meds I am on. Eventhough everyone is different, just looking for some input!

Again though, welcome aboard...the anxiety board ROCKS!
 GERD Forum Moderator
    Please share, only if you can spare! 
 Diagnosed with Generalized Anxiety Disorder (GAD) and Panic Attacks.
 Clickable Link that may be of interest to some...as I find I often like to check drug interactions...Drug Interactions
 
~Tammy~


serafena
Veteran Member


Date Joined May 2007
Total Posts : 3715
   Posted Today 9:06 PM (GMT -7)   
Yes, I had the zaps and vertigo on Effexor. It was the worst when I was on 225 mgs. Mind you, I'm on a bunch of other things also, but we narrowed it down to the Effexor. The vertigo finally stopped when I lowered my dose, but if I forget to take even my 35.7mg pill in the morning, I still have a mild case of the zaps during the afternoon. The doc said it would take a day or two to "wean" me off of it.

As I said though, my husband's been on Effexor for ages with no problem - so it may be something about the combination of drugs or some such thing... who knows?

serafena
Serafena
Co-Moderator, Bipolar Forum

Bipolar II
It is a melancholy of mine own, compounded of many simples, extracted from many objects, and indeed the sundry contemplation of my travels, in which my often rumination wraps me in a most humorous sadness. -- William Shakespeare

New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, December 05, 2016 1:37 AM (GMT -7)
There are a total of 2,732,866 posts in 301,064 threads.
View Active Threads


Who's Online
This forum has 151217 registered members. Please welcome our newest member, antknight.
200 Guest(s), 4 Registered Member(s) are currently online.  Details
Mews2much, getting by, MarcCrisp, JaxCalvin


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer